# SDR HEEA954600

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 206040052009
- Condition: Leaking
- Location: Transmission
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INPUT SEAL LEAKING ON TRANSMISSION. INSTALLED SERVICEABLE SEAL ASSY.
